# SDR CA050124008

- Difficulty date: January 18, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Piper PA-31-325
- Aircraft time: 12,805 hours
- Engine: Lyc TIO540F2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Hsi
- Part number: 40001728513
- Condition: Stuck
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

(CAN) NR1 HSI NEEDLE STUCK ON NORTHERN HEADING.  NR1 ENGINE STARTED TO SURGE.  ENGINE DROPPED TO 20 INCHES OF MANIFOLD PRESSURE.  AIRCRAFT RETURNED TO BASE SAFELY.
